Good morning everyone,
Yesterday morning I started to develop a rash. By the afternoon my body was covered in bright red spots. I ended up spending the night at A&E as my face and lips had become extremely swollen and the skin had become very leathery.
I have been taking hydroxychloroquine for 23 days and apart from issues with making me feel very strange in my head, I was okay and hoping that it would eventually help with my symptoms. The doctor I saw last night had never heard of lupus or hydroxy and told me to stop taking it. He also gave me prednisilone, however, my rheumatologist had prescribed this for me last year and it caused yellowing of my eyes, numbness etc, so I was told to contact my GP today for a replacement.
I am feeling confused as I am wondering if this is an allergic reaction to the hydroxy or if it could be photosensitivity instead. I never sunbathe as it always results in rashes on my hands and arms, but I was outside a little over the weekend.
If anyone has had any similar experiences, please would you be kind enough to share them with me?
Thank you for reading and have a lovely day!